# SDR MASA200700888

- Difficulty date: December 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- Aircraft time: 26,337 hours, 24,961 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Condition: Damaged
- Location: Mlg Switch
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7096 MTJ  - GEAR DID NOT EXTEND WHEN SELECTED.  EMERGENCY EXTENSION USED.  MX REPAIRED WIRING AT LG INHIBIT SWITCH.
